MAUDE Adverse Event Report: ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. REDEUCE PUMP TUBING W/CONN, 8' LONG; ARTHROSCOPE AND ACCESSORIES
Model Number REDEUCE PUMP TUBING W/CONN, 8' LONG
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Codes Extravasation (1842); Loss of Range of Motion (2032)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 07/3/2025, it was reported by a sales representative via (b)(4) that an ar-6411 inflated unintended quad and knee tissue during a procedure.Patient affected.On (b)(6) 2025 additional information was obtained via (b)(4).Whereas the sales representative had noted in the original report on (b)(6) 2025 that they thought it might be the pump, so it was switched out, and they were able to continue with no issues with the pump.Patient was affected.Per the initial reporter, extravasation was noted during the surgery, where the patient leg was not bending any more than 30 degrees as opposed to the normal 90 degrees.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex was able to determine the most likely cause.The most likely cause of the reported failure was user error, specifically the surgical team's failure to closely monitor for signs of excess fluid buildup.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
REDEUCE PUMP TUBING W/CONN, 8' LONG
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22611533
Report Number1220246-2025-03095
Device Sequence Number15979171
Product Code HRX
UDI-Device Identifier00888867118027
UDI-Public(01)00888867118027(11)250301(17)300228(10)80572802
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberREDEUCE PUMP TUBING W/CONN, 8' LONG
Device Catalogue NumberAR-6411
Device Lot Number80572802
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown